Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 697012, 6 pages
Research Article

Fuzzy Upper Bounds in Groupoids

1Department of Mathematics Education, Dongguk University, Seoul 100-715, Republic of Korea
2Department of Mathematics, Chungbuk National University, Cheongju 361-763, Republic of Korea
3Department of Mathematics, University of Alabama, Tuscaloosa, AL 35487-0350, USA

Received 14 March 2014; Accepted 14 May 2014; Published 28 May 2014

Academic Editor: Young B. Jun

Copyright © 2014 Sun Shin Ahn et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Sun Shin Ahn, Young Hee Kim, and J. Neggers, “Fuzzy Upper Bounds in Groupoids,” The Scientific World Journal, vol. 2014, Article ID 697012, 6 pages, 2014.